Non-embeddable CR-manifolds and surface singularities.

Elisha Falbel

Inventiones mathematicae (1992)

  • Volume: 108, Issue: 1, page 49-66
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Falbel, Elisha. "Non-embeddable CR-manifolds and surface singularities.." Inventiones mathematicae 108.1 (1992): 49-66. <http://eudml.org/doc/143988>.

@article{Falbel1992,
author = {Falbel, Elisha},
journal = {Inventiones mathematicae},
keywords = {3-dimensional CR-manifolds; embeddability; surface singularity},
number = {1},
pages = {49-66},
title = {Non-embeddable CR-manifolds and surface singularities.},
url = {http://eudml.org/doc/143988},
volume = {108},
year = {1992},
}

TY - JOUR
AU - Falbel, Elisha
TI - Non-embeddable CR-manifolds and surface singularities.
JO - Inventiones mathematicae
PY - 1992
VL - 108
IS - 1
SP - 49
EP - 66
KW - 3-dimensional CR-manifolds; embeddability; surface singularity
UR - http://eudml.org/doc/143988
ER -

NotesEmbed ?

top

You must be logged in to post comments.